# SDR IPXA2024011725517

- Difficulty date: January 13, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 25,664 hours, 15,718 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Doubler
- Part number: 321A040SS
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON INBOARD EDGING ANGLE CRACK - PERFORM PERMANENT REPAIR FABRICATED DOUBLER IAW SRM 54-56-10. INSTALLED DOUBLER IAW SRM 54-56-10 CONFIG-1 PAGE 203. AT #1 ENG PYLON.
